Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|inwaiting - Sun Jul 10, 2005 5:37 am||
I am strictly nursing my baby who jus tturned 6 monthes. I am taking Camila and I just saw blood when I went to the bathroom. What is going on?? I am really confused.
Can you help me ?
|Rhonda P, CEP - Mon Jul 11, 2005 12:23 am||
CAMILO (Norethindrone) is the type of birth control pill that you have to take at the same time every day. If you are over 3 hours late you should use another type of birth control for the next 48 hours to ensure you won’t get pregnant.
Your baby is 6 months old now; it isn’t uncommon to start having your menstrual flow around this time, even if you are still nursing. You might just be spotting or it could be the real thing. Breastfeeding women may STILL OVULATE so you still can become pregnant as you wisely know. If you start feeling more concerned please don’t hesitate to call your doctor.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.